# SDR SWIA20240710516

- Difficulty date: May 16, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Condition: Bent
- Location: Wifi/Atg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI AFT ATG ANTENNA INTERNAL STRUCTURE  IS BENT AT THE TWO ATTACHED ADEL CLAMPS,    HN00160922     (C-CHECK RO 7/9/2024)    INSTALLED AFT ATG ANTENNA'S NEW AFT INTERCOSTAL P/N P16489 IAW CRJ900 SRM 51-42-21-001-001-A01 & GOGO STC STO2541CH DWG P13112-20110 REV H. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY OPS CHECK GOOD
